# SDR SIMA991651

- Difficulty date: June 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N305AE
- Make and model: Saab 340B
- Aircraft serial: 340B305
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 297
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING MBV INSPECTION, FOUND SEAT TRACK AT BL ZERO FROM STA 373.0 FWD TO THE END OF THE TRACK AT STA 297 CORRODED.  REMOVED THE DAMAGED AREA.  CUT SECTION OF REPAIR EXTRUSION, AND INSERTED U-BEAM INTO EXISITNG SEAT TRACK AND EXTRUSION.  DRILLED REPAIR PIECES, FAY SEALED AND INSTALLED.  DRILLED WEB FOR THE RE-INSTALLATION OF EMERGENCY FLOOR LIGHTS.  DEBURRED AND RESTORED SURFACE PROTECTION.  INSTALLED LIGHT ASSEMBLIES AND PERFORMED OPERATIONAL CHECK OF EMERGENCY LIGHTING SYS WITH NO DEFECTS NOTED.  APPLIED ONE COAT OF PRIMER AND TOP COAT TO REST OF REPAIR.  WORK DONE IAW SAAB 340 SRM 53-70-60 PGS 201, 204, AND 205.  ACFT OK FOR SERVICE.  (X)
